Advertisement

Acta Mathematica

, Volume 129, Issue 1, pp 281–295 | Cite as

Approximation of the Dirichlet problem on a half space

  • David G. Schaeffer
Article

Keywords

Dirichlet Problem Half Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Arens, R. &Singer, I. M., Generalized Analytic Functions.Transactions AMS, 81 (1956), 379–393.CrossRefMathSciNetGoogle Scholar
  2. [2].
    Krein, M. G., Integral Equations on a Half-Line with Kernal Depending on the Difference of the Arguments.Uspehi Mat. Nauk, 13 (1958), 3–120;AMS Translations, 22 (1962), 163–288.MATHGoogle Scholar
  3. [3].
    Levin B. Ja.,Distribution of Zeros Entire Functions, AMS, Providence, 1964.Google Scholar
  4. [4].
    Lions, J. L. &Magenes, E.,Problèmes aux Limites non Homogènes, vol. 1. Dunod, Paris, 1968.Google Scholar
  5. [5].
    Rickart, C. E.,Banach Algebras, Van Nostrand, Princeton, 1960.Google Scholar
  6. [6].
    Thomée, V., Elliptic Difference Operators and Dirichlet's Problem.Contributions to Differential Eq., 3 (1964), 301–324.MATHGoogle Scholar

Copyright information

© Almqvist & Wiksell Informationsindustri AB 1972

Authors and Affiliations

  • David G. Schaeffer
    • 1
  1. 1.Massachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations